# SDR IPXA2022092486555

- Difficulty date: September 14, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 36,754 hours, 25,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Dented
- Location: Bs 1580 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 21AFT CARGO COMPT R/H SIDE FRAME AT STA 1580 BETWEEN S-22R TO S-23R THERE IS DENT.ACCOMPLISHED REPAIR IAW 757-200PF SRM REV 114.00 CHAPTER 53-00-07-2R-5 DETAIL 1 PER SRM 53-60-07-2R.
